# SDR CALA2013081400566

- Difficulty date: August 14, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 58,455 hours, 5,845 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV03202N50
- Condition: Worn
- Location: Lavatory Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ONE OF THE SOCKETS FOR FLUORESCENT MIRROR LIGHT BURNED OUT IN LAV "L", CAUSING ELECTRICAL SMOKE.  SOCKET NEEDS TO BE REPLACED.  DOME LIGHT WORKS OK.  LAV USEABLE. TOMC UPDATE: CHANGED ITEM 33-21-1 TO NEW HARMONIZED ITEM ITEM DEFERRED IAW MEL 33-21-1, CN 651188. FLUORESCENT LIGHT 3321A BULBS ARE REMOVED AND COVER IS SECURE IN ITS PLACE.  SOCKET WIRE SPLICED.  AIR REINSTALLED LIGHT FIXTURE AND RELAMPED, OPS CK OK AT THE MOMENT.
